# SDR AALA201909119004

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 21,529 hours, 8,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FOUND BOTH FWD ATTENDANT EMERGENCY DETACHABLE FLASHLIGHT BATTERIES INOPERATIVE. REMOVED AND REPLACED BOTH FWD ATTENDANT EMERGENCY FLASHLIGHT BATTERIES IAW AMM 25-34-00.
